# SDR HNAA2025082500580

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- System (JASC): 3300 · Lighting System
- Part: Control Module
- Part number: 7281000501
- Part serial: 1301
- Condition: Odor
- Location: Zone 200
- Part time: 11,571 hours, 12,938 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LH SIDEWALL LIGHTS AFT OF 2A INOP. WITH ELECTRICAL BURNING SMELL.   R & R CONTROL MODULE ASY IAW AMM 33-21-01 OPS CHECK IAW AMM 33-21-01A/C OK FOR SERVICE.
